R. Abraham and J. Delmas, Asymptotics for the small fragments of the fragmentation at nodes, Bernoulli, vol.13, issue.1, pp.211-228, 2007.
DOI : 10.3150/07-BEJ6045

URL : https://hal.archives-ouvertes.fr/hal-00020262

R. Abraham and J. Delmas, Fragmentation associated with L??vy processes using snake, Probability Theory and Related Fields, vol.131, issue.3, pp.113-154, 2008.
DOI : 10.1007/s00440-007-0081-2

R. Abraham and J. Delmas, Williams' decomposition of the Lévy continuum random tree and simultaneous extinction probability for populations with neutral mutations. Stochastic Process, Appl, vol.119, issue.4, pp.1124-1143, 2009.

R. Abraham, J. Delmas, and G. Voisin, Pruning a L??vy Continuum Random Tree, Electronic Journal of Probability, vol.15, issue.0, pp.1429-1473, 2010.
DOI : 10.1214/EJP.v15-802

D. Aldous, The Continuum Random Tree. I, The Annals of Probability, vol.19, issue.1, pp.1-28, 1991.
DOI : 10.1214/aop/1176990534

D. Aldous, The Continuum random tree II: an overview, In Stochastic analysis, vol.167, pp.23-70, 1990.
DOI : 10.1017/CBO9780511662980.003

D. Aldous, The Continuum Random Tree. I, The Annals of Probability, vol.19, issue.1, pp.248-289, 1993.
DOI : 10.1214/aop/1176990534

K. B. Athreya and P. Ney, Branching processes, 2004.
DOI : 10.1007/978-3-642-65371-1

J. Bertoin, Lévy processes of Cambridge Tracts in Mathematics, 1996.

J. Bertoin, L. Gall, and J. , The Bolthausen-Sznitman coalescent and the genealogy of continuous-state branching processes, Probab. Theory Related Fields, vol.117, issue.2, pp.249-266, 2000.

A. S. Besicovitch, A general form of the covering principle and relative differentiation of additive functions, Proc. Cambridge Philos. Soc. 41, pp.103-110, 1945.

N. H. Bingham, Continuous branching processes and spectral positivity, Stochastic Processes and their Applications, vol.4, issue.3, pp.217-242, 1976.
DOI : 10.1016/0304-4149(76)90011-9

URL : http://doi.org/10.1016/0304-4149(76)90011-9

N. H. Bingham, Continuous branching processes and spectral positivity. Stochastic Process, Appl, vol.4, pp.217-242, 1976.
DOI : 10.1016/0304-4149(76)90011-9

URL : http://doi.org/10.1016/0304-4149(76)90011-9

J. Bismut, Last exit decompositions and regularity at the boundary of transition probabilities, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.56, issue.1, pp.65-98, 1985.
DOI : 10.1007/BF00532586

R. M. Blumenthal, Excursions of Markov processes. Probability and its Applications, 1992.

R. M. Blumenthal and R. K. Getoor, Sample functions of stochastic processes with stationary independent increments, J. Math. Mech, vol.10, pp.493-516, 1961.

R. M. Blumenthal and R. K. Getoor, Markov processes and potential theory, Pure and Applied Mathematics, vol.29, 1968.

M. E. Caballero, P. Garmendia, J. L. , U. Bravo, and G. , A Lamperti-type representation of continuous-state branching processes with immigration, The Annals of Probability, vol.41, issue.3A, pp.3-1585, 2013.
DOI : 10.1214/12-AOP766

L. Chaumont, Sur certains processus de l??vy conditionn??s ?? rester positifs, Stochastics An International Journal of Probability and Stochastic Processes, vol.47, issue.1, pp.1-20, 1994.
DOI : 10.1080/17442509408833880

A. Chen, J. Li, and A. G. Pakes, Asymptotic properties of the Markov branching process with immigration, J. Theoret. Probab, vol.25, issue.1, pp.122-143, 2012.

D. A. Dawson, Geostochastic calculus. Canad, J. Statist, vol.6, issue.2, pp.143-168, 1978.
DOI : 10.2307/3315044

D. A. Dawson, Measure-valued Markov processes, École d'Été de Probabilités de Saint-Flour XXI?1991, pp.1-260, 1993.
DOI : 10.1007/BFb0084190

D. A. Dawson and K. J. Hochberg, The Carrying Dimension of a Stochastic Measure Diffusion, The Annals of Probability, vol.7, issue.4, pp.693-703, 1979.
DOI : 10.1214/aop/1176994991

D. A. Dawson, I. Iscoe, and E. A. Perkins, Super-Brownian motion: Path properties and hitting probabilities, Probability Theory and Related Fields, vol.138, issue.158, pp.1-2, 1989.
DOI : 10.1007/BF00333147

D. A. Dawson, L. , and Z. , Stochastic equations, flows and measure-valued processes, The Annals of Probability, vol.40, issue.2, pp.813-857, 2012.
DOI : 10.1214/10-AOP629

URL : http://arxiv.org/abs/1009.0578

D. A. Dawson and E. A. Perkins, Historical processes, Memoirs of the American Mathematical Society, vol.93, issue.454, pp.454-179, 1991.
DOI : 10.1090/memo/0454

J. Delmas, Some properties of the range of super-Brownian motion, Probability Theory and Related Fields, vol.114, issue.4, pp.505-547, 1999.
DOI : 10.1007/s004400050233

A. Dress, V. Moulton, and W. Terhalle, T-theory: An Overview, European Journal of Combinatorics, vol.17, issue.2-3, pp.161-175, 1996.
DOI : 10.1006/eujc.1996.0015

URL : http://doi.org/10.1006/eujc.1996.0015

X. Duhalde, Uniform hausdorff measure of the level sets of the brownian tree. submitted,arXiv, pp.1407-5563, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01026487

X. Duhalde and T. Duquesne, The packing measure of the range of super- Brownian motion. submitted,arXiv:1407, p.4913, 2014.

X. Duhalde, C. Foucart, M. , and C. , On the hitting times of continuous-state branching processes with immigration, Stochastic Processes and their Applications, pp.4182-4201, 2014.
DOI : 10.1016/j.spa.2014.07.019

URL : https://hal.archives-ouvertes.fr/hal-00877356

T. Duquesne, A limit theorem for the contour process of conditioned Galton- Watson trees, Ann. Probab, vol.31, issue.2, pp.996-1027, 2003.

T. Duquesne, Asymptotics for the genealogy of Galton-Watson processes with immigration, Stoch. Proc and Appl, 2009.

T. Duquesne, The packing measure of the range of Super-Brownian motion, The Annals of Probability, vol.37, issue.6, pp.2431-2458, 2009.
DOI : 10.1214/09-AOP468

URL : https://hal.archives-ouvertes.fr/hal-00445928

T. Duquesne, Packing and Hausdorff Measures of Stable Trees, In Lévy matters I Lecture Notes in Math, pp.93-136, 2001.
DOI : 10.1007/978-3-642-14007-5_2

URL : https://hal.archives-ouvertes.fr/hal-00451064

T. Duquesne, The exact packing measure of L??vy trees, Stochastic Processes and their Applications, pp.968-1002, 2012.
DOI : 10.1016/j.spa.2011.10.013

T. Duquesne and C. Labbé, On the Eve property for CSBP, Electronic Journal of Probability, vol.19, issue.0, pp.1-31, 2014.
DOI : 10.1214/EJP.v19-2831

URL : https://hal.archives-ouvertes.fr/hal-00826898

T. Duquesne, L. Gall, and J. , Random trees, Lévy processes and spatial branching processes, Astérisque, p.281, 2002.

T. Duquesne, L. Gall, and J. , Probabilistic and fractal aspects of L???vy trees, Probability Theory and Related Fields, vol.101, issue.4, pp.553-603, 2005.
DOI : 10.1007/s00440-004-0385-4

T. Duquesne, L. Gall, and J. , The Hausdorff measure of stable trees. ALEA Lat, Am. J. Probab. Math. Stat, vol.1, pp.393-415, 2006.

T. Duquesne, L. Gall, and J. , On the re-rooting invariance property of L??vy trees, Electronic Communications in Probability, vol.14, issue.0, pp.317-326, 2009.
DOI : 10.1214/ECP.v14-1484

T. Duquesne, W. , and G. , Exceptionally small balls in stable trees, Bulletin de la Société mathématique de France, vol.142, issue.2, 2014.
DOI : 10.24033/bsmf.2664

URL : https://hal.archives-ouvertes.fr/hal-00640841

T. Duquesne and M. Winkel, Growth of Lévy trees. Prob. Theory Rel, pp.3-4, 2007.

M. Dwass, Branching processes in simple random walk, Proc. Amer, pp.251-274, 1975.
DOI : 10.1090/S0002-9939-1975-0370775-4

E. B. Dynkin, Superprocesses and their linear additive functionals, Transactions of the American Mathematical Society, vol.314, issue.1, pp.255-282, 1989.
DOI : 10.1090/S0002-9947-1989-0930086-7

E. B. Dynkin, Branching Particle Systems and Superprocesses, The Annals of Probability, vol.19, issue.3, pp.1157-1194, 1991.
DOI : 10.1214/aop/1176990339

URL : http://projecteuclid.org/download/pdf_1/euclid.aop/1176990339

E. B. Dynkin, Path processes and historical superprocesses, Probability Theory and Related Fields, vol.8, issue.2, pp.1-36, 1991.
DOI : 10.1007/BF01321132

E. B. Dynkin, A probabilistic approach to one class of nonlinear differential equations, Probability Theory and Related Fields, vol.60, issue.2 D, pp.89-115, 1991.
DOI : 10.1007/BF01225827

E. B. Dynkin, Superdiffusions and positive solutions of nonlinear partial differential equations of University Lecture Series, 2004.

G. A. Edgar, Centered densities and fractal measures, New York J. Math, vol.13, pp.33-87, 2007.

A. M. Etheridge, An introduction to superprocesses, 2000.
DOI : 10.1090/ulect/020

S. Evans, Probability and real trees. Saint-Flour Lectures Notes XXXV, 2005.

S. Evans and A. Winter, Subtree Prune and Re-Graft, Ann. Probab, vol.34, issue.3, pp.918-961, 2006.
DOI : 10.1007/978-3-540-74798-7_9

S. N. Evans, J. Pitman, and A. Winter, Rayleigh processes, real trees, and root growth with re-grafting, Probability Theory and Related Fields, vol.18, issue.1, pp.81-126, 2006.
DOI : 10.1007/s00440-004-0411-6

K. Falconer, Fractal geometry, Mathematical foundations and applications, 1990.

J. H. Foster and J. A. Williamson, Limit theorems for the Galton-Watson process with time-dependent immigration, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.10, issue.3, pp.227-235, 1971.
DOI : 10.1007/BF00534904

C. Foucart, U. Bravo, and G. , Local extinction in continuous-state branching processes with immigration, Bernoulli, vol.20, issue.4, 2014.
DOI : 10.3150/13-BEJ543

R. K. Getoor, The Brownian Escape Process, The Annals of Probability, vol.7, issue.5, pp.864-867, 1979.
DOI : 10.1214/aop/1176994945

A. Grimvall, On the Convergence of Sequences of Branching Processes, The Annals of Probability, vol.2, issue.6, pp.1027-1045, 1974.
DOI : 10.1214/aop/1176996496

M. Gromov, Metric structures for Riemannian and non-Riemannian spaces, english ed. Modern Birkhäuser Classics, Birkhäuser Boston Inc, 2007.

B. Haas, J. Pitman, and M. Winkel, Spinal partitions and invariance under re-rooting of continuum random trees, The Annals of Probability, vol.37, issue.4, pp.1381-1411, 2009.
DOI : 10.1214/08-AOP434

URL : https://hal.archives-ouvertes.fr/hal-00149050

D. I. Hadjiev, The first passage problem for generalized Ornstein-Uhlenbeck processes with nonpositive jumps, Séminaire de probabilités, XIX, pp.80-90, 1983.

C. R. Heathcote, A branching process allowing immigration, J. Roy. Statist. Soc. Ser. B, vol.27, pp.138-143, 1965.

M. Hesse and A. Kyprianou, The mass of super-Brownian motion upon exiting balls and Sheu's compact support condition. Stochastic Process, Appl, vol.124, issue.6, pp.2003-2022, 2014.

K. Itô, J. Mckean, and H. P. , Diffusion processes and their sample paths, 1974.

K. Kawazu and S. Watanabe, Branching Processes with Immigration and Related Limit Theorems, Theory of Probability & Its Applications, vol.16, issue.1, pp.34-51, 1971.
DOI : 10.1137/1116003

J. B. Keller, On solutions of ??u=f(u), Communications on Pure and Applied Mathematics, vol.62, issue.4, pp.503-510, 1957.
DOI : 10.1002/cpa.3160100402

M. Keller-ressel and A. Mijatovi?, On the limit distributions of continuousstate branching processes with immigration. Stochastic Process, Appl, vol.122, issue.6, pp.2329-2345, 2012.

A. Kyprianou, Introductory lectures on fluctuations of Lévy processes with applications. Universitext, 2006.

A. E. Kyprianou and J. C. Pardo, Continuous-State Branching Processes and Self-Similarity, Journal of Applied Probability, vol.78, issue.04, pp.1140-1160, 2008.
DOI : 10.1090/S0002-9904-1967-11762-2

C. Labbé, Quasi-stationary distributions associated with explosive CSBP, Electronic Communications in Probability, vol.18, issue.0, p.13, 2013.
DOI : 10.1214/ECP.v18-2508

A. Lambert, The genealogy of continuous-state branching processes with immigration, Probability Theory and Related Fields, vol.122, issue.1, pp.42-70, 2002.
DOI : 10.1007/s004400100155

A. Lambert, Quasi-Stationary Distributions and the Continuous-State Branching Process Conditioned to Be Never Extinct, Electronic Journal of Probability, vol.12, issue.0, pp.420-446, 2007.
DOI : 10.1214/EJP.v12-402

J. Lamperti, Continuous state branching processes, Bulletin of the American Mathematical Society, vol.73, issue.3, pp.382-386, 1967.
DOI : 10.1090/S0002-9904-1967-11762-2

J. Lamperti, The Limit of a Sequence of Branching Processes, Zeitschrift f??r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.35, issue.4
DOI : 10.1007/BF01844446

L. Gall and J. , Brownian Excursions, Trees and Measure-Valued Branching Processes, The Annals of Probability, vol.19, issue.4, pp.1399-1439, 1991.
DOI : 10.1214/aop/1176990218

L. Gall and J. , The uniform random tree in a Brownian excursion, Probability Theory and Related Fields, vol.19, issue.3, pp.369-383, 1993.
DOI : 10.1007/BF01292678

L. Gall and J. , A Path-Valued Markov Process and its Connections with Partial Differential Equations, In First European Congress of Mathematics Progr. Math. Birkhäuser, vol.120, pp.185-212, 1992.
DOI : 10.1007/978-3-0348-9112-7_8

L. Gall and J. , The Hausdorff Measure of the Range of Super-Brownian Motion, Perplexing problems in probability, pp.285-314, 1999.
DOI : 10.1007/978-1-4612-2168-5_16

L. Gall and J. , Spatial branching processes, random snakes and partial differential equations, Lectures in Mathematics ETH Zürich. Birkhäuser Verlag, 1999.
DOI : 10.1007/978-3-0348-8683-3

L. Gall and J. , Random trees and applications, Probability Surveys, vol.2, issue.0, pp.245-311, 2005.
DOI : 10.1214/154957805100000140

L. Gall, J. , L. Jan, and Y. , Branching processes in L??vy processes: the exploration process, The Annals of Probability, vol.26, issue.1, pp.213-252, 1998.
DOI : 10.1214/aop/1022855417

L. Gall, J. Perkins, and E. A. , The Hausdorff Measure of the Support of Two-Dimensional Super-Brownian Motion, The Annals of Probability, vol.23, issue.4, pp.1719-1747, 1995.
DOI : 10.1214/aop/1176987800

L. Gall, J. Perkins, E. A. , T. , and S. J. , The packing measure of the support of super-Brownian motion. Stochastic Process, Appl, vol.59, issue.1, pp.1-20, 1995.

Z. Li, Measure-valued branching Markov processes. Probability and its Applications, 2011.
DOI : 10.1007/978-3-642-15004-3

Z. Li, Continuous-state branching processes. Lecture notes. ArXiv e-prints, 2012.

Z. Li, Asymptotic Behaviour of Continuous Time and State Branching Processes, Journal of the Australian Mathematical Society, vol.27, issue.01, pp.68-84, 2000.
DOI : 10.1007/BF00536275

G. Miermont, Self-similar fragmentations derived from the stable tree II: splitting at nodes. Probab. Theory Relat, pp.341-375, 2005.
URL : https://hal.archives-ouvertes.fr/hal-00001551

J. Neveu, Arbres et processus de Galton-Watson, Ann. Inst. H. Poincaré, vol.26, pp.199-207, 1986.

A. A. Novikov, Martingales and first passage times for Ornstein - Uhlenbeck processes with a jump component, Teoriya Veroyatnostei i ee Primeneniya, vol.48, issue.2, pp.340-358, 2003.
DOI : 10.4213/tvp288

P. Patie, On a martingale associated to generalized Ornstein???Uhlenbeck processes and an application to finance, Stochastic Processes and their Applications, vol.115, issue.4, pp.593-607, 2005.
DOI : 10.1016/j.spa.2004.11.003

P. Patie, q-invariant functions for some generalizations of the Ornstein-Uhlenbeck semigroup. ALEA Lat, Am. J. Probab. Math. Stat, vol.4, pp.31-43, 2008.

P. Patie, Exponential functional of a new family of L??vy processes and self-similar continuous state branching processes with immigration, Bulletin des Sciences Math??matiques, vol.133, issue.4, pp.355-382, 2009.
DOI : 10.1016/j.bulsci.2008.10.001

E. Perkins, The exact Hausdorff measure of the level sets of Brownian motion, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.32, issue.3, pp.373-388, 1981.
DOI : 10.1007/BF00542642

E. Perkins, A space-time property of a class of measure-valued branching diffusions, Transactions of the American Mathematical Society, vol.305, issue.2, pp.743-795, 1988.
DOI : 10.1090/S0002-9947-1988-0924777-0

E. Perkins, The Hausdorff measure of the closed support of super-Brownian motion, Ann. Inst. H. Poincaré Probab. Statist, vol.25, issue.2, pp.205-224, 1989.

E. Perkins, Polar Sets and Multiple Points for Super-Brownian Motion, The Annals of Probability, vol.18, issue.2, pp.453-491, 1990.
DOI : 10.1214/aop/1176990841

M. A. Pinsky, Limit theorems for continuous state branching processes with immigration, Bulletin of the American Mathematical Society, vol.78, issue.2, pp.242-244, 1972.
DOI : 10.1090/S0002-9904-1972-12938-0

J. W. Pitman, One-dimensional Brownian motion and the three-dimensional Bessel process, Advances in Applied Probability, vol.85, issue.03, pp.511-526, 1975.
DOI : 10.1090/S0002-9904-1970-12591-5

D. Revuz and M. Yor, Continuous Martingales and Brownian Motion. Grundlehren der mathematischen Wissenschaften, 2004.

C. A. Rogers, Hausdorff measures. Cambridge Mathematical Library, 1998.

C. A. Rogers, T. , and S. J. , Functions continuous and singular with respect to a Hausdorff measure, Mathematika, vol.8, issue.01, pp.1-31, 1961.
DOI : 10.1007/BF02854383

K. Sato, Y. , and M. , Operator-self-decomposable distributions as limit distributions of processes of Ornstein-Uhlenbeck type. Stochastic Process, Appl, vol.17, issue.1, pp.73-100, 1984.

E. Seneta, An explicit-limit theorem for the critical Galton-Watson process with immigration, J. Roy. Statist. Soc. Ser. B, vol.32, pp.149-152, 1970.

Y. Sheu, Asymptotic behavior of superprocesses, Stochastics Stochastics Rep, vol.49, pp.3-4, 1994.

T. Shiga, A recurrence criterion for Markov processes of Ornstein-Uhlenbeck type, Probability Theory and Related Fields, vol.12, issue.4, pp.425-447, 1990.
DOI : 10.1007/BF01203163

S. J. Taylor and C. Tricot, Packing measure, and its evaluation for a Brownian path, Transactions of the American Mathematical Society, vol.288, issue.2, pp.679-699, 1985.
DOI : 10.1090/S0002-9947-1985-0776398-8

S. J. Taylor, W. , and J. G. , The exact hausdorff measure of the zero set of a stable process, Zeitschrift f???r Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol.2, issue.2, pp.170-180, 1966.
DOI : 10.1007/BF00537139

S. Watanabe, A limit theorem of branching processes and continuous state branching processes, Journal of Mathematics of Kyoto University, vol.8, issue.1, pp.141-167, 1968.
DOI : 10.1215/kjm/1250524180

M. Weill, Regenerative real trees, The Annals of Probability, vol.35, issue.6, pp.2091-2121, 2007.
DOI : 10.1214/009117907000000187

URL : https://hal.archives-ouvertes.fr/hal-00013321